A Zeuthen Segre formula for even dimensional submanifolds of real projective space

J.W. Bruce, P.J. Giblin

    Research output: Contribution to journalArticle

    Abstract

    In this paper we generalise results of Craveiro de Carvalho ([3]) in two ways. First we prove the following fact. PROPOSITION 1. Given any smooth submanifold M of real projective space n, for L in an open dense subset of the space of codimension 2 subspaces of n we have (a) L meets M transversally and (b) the pencil of hyperplanes through L have at worst Morse (A1) contact with M.
    Original languageEnglish
    Pages (from-to)97-99
    JournalGlasgow Mathematical Journal
    Volume24
    Issue number1
    DOIs
    Publication statusPublished - 1983

    Fingerprint Dive into the research topics of 'A Zeuthen Segre formula for even dimensional submanifolds of real projective space'. Together they form a unique fingerprint.

    Cite this